MAUDE Adverse Event Report: COVIDIEN NDL CE SMARTIP CANN SOFTPACK; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

COVIDIEN NDL CE SMARTIP CANN SOFTPACK; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 8881540111
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they have experienced issues with this product leaking out of the side of the cannula when pulling medication out of a vial and spraying out towards the clinician.Additionally, the caps have also been reported to fall off very easily.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and did not find any incident related to the reported condition.Visual and physical inspections were performed in process and no issues were identified in production.No physical sample was returned for evaluation.The reported issue could not be confirmed.The root cause of the reported problem could not be determined.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Although this failure could not be confirmed, a corrective and preventative action (capa) was opened regarding leaking smart tip assembly based on a previously confirmed complaint.The capa is currently in the implementation phase.This information will be utilized for trending purposes to determine the need for additional corrective actions.This complaint will be used for tracking and trending purposes.

Brand Name
NDL CE SMARTIP CANN SOFTPACK
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key12358812
Report Number1017768-2021-00976
Device Sequence Number14406016
Product Code GEA
UDI-Device Identifier30884521102754
UDI-Public30884521102754
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881540111
Device Catalogue Number8881540111
Device Lot Number110422
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/07/2021
Patient Sequence Number1